# SDR USAA920081574

- Difficulty date: August 20, 2008
- Submitted: September 5, 2008
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Aircraft time: 61,425 hours, 39,174 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 6545834U107
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q6 - MAJOR REPAIR - NR # 03C10753005/012 - FLOOR STRAP CRACKED BETWEEN BS328 TO BS344, LBL45. REPLACED FLOOR STRAP BETWEEN BS328 TO BS344, LBL45 IAW B737 SRM 51-20-01.
